| Medical Device Problem Code |
Low Audible Alarm (1016)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a audio tone/vibration (quiet sounds) issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 27-aug-2019 with the following findings: during testing, the pump was powered on and the audible sound feature was found to be above the acceptable limit.The vibratory feature was also functioning normally.The complaint of a quiet sounds issue was not duplicated during investigation.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.